# SDR IPXA2023092094212

- Difficulty date: September 3, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: A5517155320551
- Part serial: NA
- Condition: Cracked
- Location: 343at
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CHORIZONTAL STAB RH SIDE UPPER APRON PANEL 343AT HAS AN ATTACHMENT FITTING CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
